# SDR SWAA001358

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 59,479 hours, 64,480 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND THRU ULTRASONIC INSPECTION BS 178 BULKHEAD CRACKED IN SEVERAL PLACES, LBL 1 TO RBL 23.  REPAIRED BULKHEAD PER SRM.
